Characterizations of Hardy-type, Bergman-type and Dirichlet-type spaces on certain classes of complex-valued functions

Shaolin Chen, Antti Rasila, Matti Vuorinen

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this paper, we continue our investigation of function spaces on certain classes of complex-valued functions. In particular, we give characterizations on Hardy-type, Bergman-type and Dirichlet-type spaces. Furthermore, we present applications of our results to certain nonlinear PDEs.

Original languageEnglish
Pages (from-to)427-448
Number of pages22
JournalAnnales Academiae Scientiarum Fennicae Mathematica
Volume44
Issue number1
DOIs
StatePublished - 2019

Keywords

  • Bergman-type space
  • Dirichlet-type space
  • Hardy-type space

Fingerprint Dive into the research topics of 'Characterizations of Hardy-type, Bergman-type and Dirichlet-type spaces on certain classes of complex-valued functions'. Together they form a unique fingerprint.

Cite this